Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/23278

Title: Pseudo-orbits, stationary measures and metastability
Authors: Bahsoun, Wael
Hu, Huyi
Vaienti, Sandro
Issue Date: 2014
Publisher: © Taylor & Francis
Citation: BAHSOUN, W., HU, H. and VAIENTI, S., 2014. Pseudo-orbits, stationary measures and metastability. Dynamical Systems, 29 (3), pp. 322 - 336.
Abstract: We characterize absolutely continuous stationary measures (acsms) of randomly perturbed dynamical systems in terms of pseudo-orbits linking the ergodic components of absolutely continuous invariant measures (acims) of the unperturbed system. We focus on those components, called least elements, which attract pseudo-orbits. Under the assumption that the transfer operators of both systems, the random and the unperturbed, satisfy a uniform Lasota-Yorke inequality on a suitable Banach space, we show that each least element is in a one-to-one correspondence with an ergodic acsm of the random system.
Description: This is an Accepted Manuscript of an article published in Dynamical Systems on 14 Mar 2014, available online: http://www.tandfonline.com/10.1080/14689367.2014.890172
Version: Accepted for publication
DOI: 10.1080/14689367.2014.890172
URI: https://dspace.lboro.ac.uk/2134/23278
Publisher Link: http://dx.doi.org/10.1080/14689367.2014.890172
ISSN: 1468-9367
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
BHV_2014_revised.pdfAccepted version497.06 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.